# SDR P5CA2016052800119

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 60,534 hours, 9,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2013A
- Part serial: 80907
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT INOPERATIVE, REAR LIGHT ASSY.  T/S FOUND EMERGENCY LIGHT POWER SUPPLY AT FAULT BS 590, RT EQUIPMENT M5169 IAW WDM 33-51-71, PAGE 1.  REPLACED WITH SERVICEABLE POWER SUPPLY ASSY.  OP'S CHECKED NORMAL IAW AMM 33-51-04.
